Alert archive / Nebraska / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 138, NWS North Platte, NE

June 11, 2013Garden County, Sheridan County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 11, 2013, 9:38 PM MDT for Garden County, Sheridan County, Nebraska. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 11, 2013, 9:38 PM MDT (03:38 UTC)
Expired
Jun 11, 2013, 10:45 PM MDT
In force
67 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.5 in
Wind
70.0 mph

Counties Garden County, NE, Sheridan County, NE

The radar

The North Platte radar (KLNX), 145 km from the middle of the area, began a volume at 03:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 3.6 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2013-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2399 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2013-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 206 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2399 J/kg
Mixed-layer CIN
-314 J/kg
Mixed-layer LCL
2402 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
206 m²/s²
0-3 km storm-relative helicity
305 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

632 
WUUS53 KLBF 120338
SVRLBF
NEC069-161-120445-
/O.NEW.KLBF.SV.W.0138.130612T0338Z-130612T0445Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
938 PM MDT TUE JUN 11 2013

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN GARDEN COUNTY IN THE PANHANDLE OF NEBRASKA...
  SOUTHERN SHERIDAN COUNTY IN THE PANHANDLE OF NEBRASKA...

* UNTIL 1045 PM MDT

* AT 934 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHWEST
  OF ANTIOCH...AND MOVING EAST AT 35 MPH.

  HAZARD...PING PONG BALL SIZE HAIL AND 70 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
           CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
           MOBILE HOMES...ROOFS AND OUTBUILDINGS.

* LOCATIONS IMPACTED INCLUDE...
  ANTIOCH...LAKESIDE...ELLSWORTH...BINGHAM...MILES LAKE...TRALNOR
  LAKE...SNOW LAKE...HERMAN LAKE...MUMPER...PATTERSON LAKE...KENNEDY
  LAKE...WILD HORSE FLATS...BRITTON LAKE...JERRY LAKE...KINCAID LAKE
  AND FINNEGAN LAKE.

THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 96 AND 132.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER...INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE
WINDS AND TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...SUCH AS IN AN
INTERIOR ROOM...A BATHROOM OR CLOSET...OR BASEMENT.

&&

LAT...LON 4213 10204 4210 10204 4209 10201 4206 10200
      4201 10201 4200 10207 4172 10207 4177 10268
      4199 10269 4201 10270 4208 10271 4209 10275
      4216 10275
TIME...MOT...LOC 0338Z 270DEG 29KT 4201 10270

HAIL...1.50IN
WIND...70MPH

$$

SPRINGER
2 follow-up statements
931 
WWUS53 KLBF 120408
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1108 PM CDT TUE JUN 11 2013

NEC069-161-120445-
/O.CON.KLBF.SV.W.0138.000000T0000Z-130612T0445Z/
GARDEN NE-SHERIDAN NE-
1008 PM MDT TUE JUN 11 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
SHERIDAN AND NORTHERN GARDEN COUNTIES UNTIL 1045 PM MDT...

AT 1002 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LAKESIDE...
AND MOVING EAST AT 35 MPH.

THIS IS A VERY DANGEROUS STORM.

HAZARD...80 MPH WIND GUSTS AND NICKEL SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...MOBILE HOMES WILL BE HEAVILY DAMAGED. FLYING DEBRIS WILL BE
         DANGEROUS TO PEOPLE AND ANIMALS. EXPECT CONSIDERABLE DAMAGE
         TO ROOFS...WINDOWS AND VEHICLES. EXTENSIVE TREE DAMAGE AND
         POWER OUTAGES ARE LIKELY.

LOCATIONS IMPACTED INCLUDE...
LAKESIDE...ELLSWORTH...BINGHAM...SNOW LAKE...PATTERSON LAKE...BRITTON
LAKE...JERRY LAKE...WILD HORSE FLATS...KENNEDY LAKE...KINCAID LAKE
AND FINNEGAN LAKE.

THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 96 AND 132.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS CAPABLE OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS 
SOUTHERN SHERIDAN COUNTY. SEEK SHELTER INSIDE A STURDY STRUCTURE AND 
STAY AWAY FROM WINDOWS.

&&

LAT...LON 4213 10204 4210 10204 4209 10201 4206 10200
      4201 10201 4200 10207 4172 10207 4177 10268
      4199 10269 4201 10270 4208 10271 4209 10275
      4216 10275
TIME...MOT...LOC 0407Z 249DEG 29KT 4206 10248

HAIL...0.88IN
WIND...80MPH

$$

SPRINGER
566 
WWUS53 KLBF 120418
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1118 PM CDT TUE JUN 11 2013

NEC069-161-120428-
/O.CAN.KLBF.SV.W.0138.000000T0000Z-130612T0445Z/
GARDEN NE-SHERIDAN NE-
1018 PM MDT TUE JUN 11 2013

THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 96 AND 132.

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN SHERIDAN AND NORTHERN
GARDEN COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER...GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 4213 10204 4210 10204 4209 10201 4206 10200
      4201 10201 4200 10207 4172 10207 4177 10268
      4199 10269 4201 10270 4208 10271 4209 10275
      4216 10275
TIME...MOT...LOC 0418Z 249DEG 29KT 4209 10237

$$

SPRINGER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 5:50 PM MDT, 3 hours 48 minutes earlier.

Area forecast discussion, Jun 11, 5:50 PM MDT, 3 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
650 PM CDT TUE JUN 11 2013

.MESOSCALE DISCUSSION...
ISSUED AT 647 PM CDT TUE JUN 11 2013

SURFACE ANALYSIS AT 21Z SHOWED A FRAGMENTED FRONT/BOUNDARY ACROSS
NORTHEAST COLORADO AND SOUTHWEST NEBRASKA AND ACROSS EASTERN WYOMING
INTO THE PANHANDLE OF NEBRASKA. RADARS SHOWED A BOUNDARY ACROSS
NORTHERN NEBRASKA BETWEEN THEDFORD AND VALENTINE AND ANOTHER EAST OF
CHEYENNE AND DENVER BUT WEST OF SCOTTSBLUFF AND STERLING. CONVECTIVE
POTENTIAL IN THE LAPS DATA IS OVER 3000J/KG IN MUCH OF WESTERN AND
NORTHERN NEBRASKA WITH 0-6KM BULK SHEAR 45-55KT. STORMS MOVING
NORTHEASTWARD ALONG THE BOUNDARY IN NORTH CENTRAL NEBRASKA ARE
MOVING INTO MOST HIGHEST CONVECTIVE ENERGY AREAS AND ALSO INTO
HIGHER EFFECTIVE HELICITY. EXPLOSIVE INTENSIFICATION IS POSSIBLE
ALONG THAT BAND OF CONVECTION. THE NETWORK PROFILER AT MERRIMAN
SHOWS SOME VEERING WIND ABOVE 0.5KM AGL AND 0-6KM BULK SHEAR OF 60K.
THIS IS BORNE OUT IN THE RADAR PROFILERS FROM RAPID CITY AND
THEDFORD NEBRASKA. VISIBLE SATELLITE AND RADAR MOSAIC INDICATE SOME
CONVECTIVE INITIATION OCCURRING OVER THE NEBRASKA PANHANDLE AND OVER
THE WESTERN NEBRASKA SANDHILLS.

&&

.SYNOPSIS...
ISSUED AT 300 PM CDT TUE JUN 11 2013

H5 ANALYSIS THIS MORNING...AS A RIDGE EXTENDING FROM
TEXAS...NORTH INTO THE EASTERN DAKOTAS. WEST OF THE RIDGE...A STRONG
SHORTWAVE WAS LOCATED OVER NORTHERN NEVADA WITH A CLOSED LOW NOTED
OFF THE COAST OF BRITISH COLUMBIA. WV IMAGERY AS OF 18Z HAS THE NRN
NEVADA SHORTWAVE...ENTERING FAR SWRN WYOMING. LIGHTNING STRIKES
AND CONVECTION HAS DEVELOPED ACROSS SWRN MT AND NWRN WYOMING IN
ADVANCE OF THIS FEATURE. AT THE SURFACE A FRONTAL BOUNDARY
EXTENDED FROM CENTRAL WYOMING...SE INTO NRN COLORADO...THEN EAST
INTO SRN NEBRASKA. ALONG AND SOUTH OF THIS BOUNDARY...TEMPERATURES
HAVE SURGED INTO THE UPPER 90S AND LOWER 100S. NORTH OF THE
BOUNDARY...TEMPERATURES WERE IN 80S. DEEP EASTERLY FLOW WAS
PRESENT NORTH OF THE FRONT AND HAS PUSHED DEW POINTS INTO THE
UPPER 50S TO UPPER 60S THIS AFTERNOON...WITH THE HIGHEST DEW
POINTS NOTED OVER NORTHERN NEBRASKA. AS OF 2 PM CDT DEW
POINTS...RANGED FROM 63 AT PINE RIDGE...TO 68 AT ONEILL.

&&

.SHORT TERM...(THIS AFTERNOON THROUGH WEDNESDAY)
ISSUED AT 300 PM CDT TUE JUN 11 2013

TONIGHT AND WEDNESDAY...MAIN FORECASTING CHALLENGE IS
THUNDERSTORM CHANCES AND SEVERE POTENTIAL TONIGHT. TOWARD 00Z THIS
EVENING...A DECENT SHORTWAVE WILL APPROACH THE PANHANDLE WITH TSRA
INITIATION DURING THE 22Z TO 00Z TIME FRAME. THE HI RES RUC...AS
WELL AS THE 12Z NAM SOLN...DEVELOPS ISOLD TSRAS IN THE NERN
PANHANDLE...AND SWRN NEBRASKA AROUND 22Z THIS AFTERNOON. ACTIVITY IN
THE SWRN CWA SHEARS OFF AND DISSIPATES QUICKLY BY 01Z. FURTHER
NORTH...ACTIVITY IS EXPECTED TO PERSIST INTO THE EVENING HOURS...DUE
TO A COMBINATION OF BETTER SUPPORT ALOFT AND DEEPER...RICHER
BOUNDARY LAYER MOISTURE IN NORTHERN NEBRASKA...WHERE DEWPOINTS WILL
REACH THE MID 60S TO AROUND 70 BY THIS EVENING. A TORNADO THREAT
WILL EXIST INITIALLY IN THE NWRN CWA WITH DECENT DEEP LAYER
SHEAR...LOWERED LCL HTS...AND THE PRESENCE OF A WEAK LOW LEVEL
BOUNDARY. BASED ON THE LATEST HRRR AND 4KM WRF
SOLNS...SHERIDAN...AND WESTERN CHERRY COUNTIES HAVE THE HIGHEST RISK
OF SEEING A DISCRETE SUPERCELL...AND THUS THE HIGHEST TORNADO THREAT
EARLY THIS EVENING. THE TORNADO THREAT WILL DECREASE BY MID EVENING
AS A STRONG FAST MOVING MCS DEVELOPS OVER THE BLACK HILLS AND RACES
EAST OVERNIGHT. THE THREAT FOR STRONG DAMAGING WINDS WILL BE HIGHEST
ACROSS FAR NORTHERN NEBRASKA INTO THE OVERNIGHT AS THIS WILL BE ON
THE SRN PERIPHERY OF THE MCS. AS THE MCS TRACKS INTO SRN MN/NRN IA
OVERNIGHT TONIGHT...A COLD FRONT WILL DROP SOUTH INTO WESTERN AND
NORTH CENTRAL NEBRASKA...WITH HIGH PRESSURE BUILDING INTO NERN
NEBRASKA FOR WEDNESDAY. COOLER TEMPS AND PARTLY TO MOSTLY CLOUDY
SKIES WILL PUSH INTO NERN AND CENTRAL PORTIONS OF THE FORECAST AREA
WEDNESDAY WITH HIGHS RANGING FROM THE UPPER 70S TO MIDDLE 80S.
ACROSS FAR SWRN NEBRASKA...HIGHS WILL TOP OUT NEAR 90.

.LONG TERM...(WEDNESDAY NIGHT THROUGH MONDAY)
ISSUED AT 300 PM CDT TUE JUN 11 2013

MODELS HAVE COME INTO BETTER AGREEMENT IN MID AND LONG TERM
FORECASTS. HEAT TO HANG AROUND WITH SUMMER BEGINNING EARLY. STRONG
RIDGE OVER SOUTHERN INTO NORTHERN PLAINS WILL KEEP JET STREAM WELL
NORTH. H5 SYSTEMS MOVING OUT OF THE GULF OF ALASKA WILL TRY TO
FLATTEN RIDGE OVER NORTHERN PLAINS BUT MAIN ENERGY WILL BE PUSHED
TO THE CANADIAN US BORDER WITH WEAKER WAVES MOVING UNDER THE
RIDGE. WITH AFTERNOON HEATING AND INSTABILITY INCREASING LATE
AFTERNOON THUNDERSTORMS FIRING ALONG THE FRONT RANGE AND MOVING
EAST INTO WESTERN NEBRASKA IN A RING OF FIRE PATTERN. NAM HAS BEEN
HANDLING HEAT FAR BETTER THAN OTHER MODELS AS OF LATE AND WILL
LEAN TOWARDS NAM SOLUTIONS AS FAR AS HIGH TEMPERATURES. SURFACE
HIGH PRESSURE BUILDING INTO WESTERN NEBRASKA WEDNESDAY EVENING. SOME
CLEARING HAVE KEPT TEMPERATURES IN THE MID TO UPPER 50S WITH 15C
850MB TEMPERATURES OVER HEAD. WARM AIR ADVECTION OVER WESTERN
NEBRASKA THROUGH THE DAY ON THURSDAY. UPSLOPE FLOW AND WAVE
MOVING THROUGH HAVE RETAINED POPS. FRIDAY LOOKS TO WARM UP INTO
THE 90S ONCE AGAIN WITH SOME WARMER TEMPERATURES OVER SOUTHWEST
NEBRASKA NEAR IMPERIAL. 850MB TEMPS 30C AND GREATER ONCE AGAIN.
THUNDERSTORMS TO LINGER INTO THE DAY ON FRIDAY WITH BOUNDARY LYING
ACROSS FORECAST AREA. WARM TEMPERATURES AT 700MB INDICATIVE OF
STRONG CAP AND POPS MAY HAVE TO BE REDUCED IN LATER FORECASTS.
EVEN WITH COOLER TEMPERATURES SATURDAY BEHIND FRONT BOUNDARY
CONTINUES TO LAY ACROSS FORECAST AREA AND STRONG MOISTURE
ADVECTION HAVE RETAINED THUNDERSTORMS LATE AFTERNOON AND EVENING.
THUNDERSTORMS IN THE FORECAST AGAIN ON SUNDAY AS SYSTEM DROPS OUT
OF CANADA ACROSS MINNESOTA. BETTER CHANCES OVER EASTERN PORTIONS
OF THE FORECAST AREA. NORMAL TEMPERATURES IN THE 80S THROUGH THE
FIRST PART OF THE WORK WEEK WITH CHANCES FOR THUNDERSTORMS MAINLY

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING)
ISSUED AT 647 PM CDT TUE JUN 11 2013

SHOWERS AND THUNDERSTORMS ARE SLOW TO DEVELOP THIS AFTERNOON.
HOWEVER...AT LEAST TWO SHORT RANGE SIMULATIONS SHOW A STORM SYSTEM
DEVELOPING IN WESTERN NEBRASKA AND CROSSING THROUGH CENTRAL NEBRASKA
AND INTO THE NORTHEAST THIS EVENING. THERE IS SOME AGREEMENT THAT
THEY WILL PASS BETWEEN IML-LBF AND VTN-ANW. THE PROBABILITY OF
THUNDER AT VTN IS SLIGHTLY HIGHER THAN AT LBF. THIS WILL BE
REFLECTED IN THE TERMINAL FORECASTS FOR THOSE SITES. STRONG VARIABLE
WIND AND HAIL CAN BE EXPECTED IN THE VICINITY OF THUNDERSTORMS.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE...SPRINGER
SYNOPSIS...CLB
SHORT TERM...CLB
LONG TERM...POWER
AVIATION...SPRINGER
Hazardous weather outlook, Jun 11, 2:29 PM MDT, 7 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
329 PM CDT TUE JUN 11 2013

NEZ004>010-022>029-035>038-056>059-069>071-094-122030-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
329 PM CDT TUE JUN 11 2013 /229 PM MDT TUE JUN 11 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE TONIGHT ACROSS A LARGE
PORTION OF WESTERN AND NORTH CENTRAL NEBRASKA. LARGE HAIL AND
DAMAGING WINDS ARE POSSIBLE NORTH OF A LINE FROM GRANT TO
WELLFLEET...TO ANSLEY. IN ADDITION TO LARGE HAIL AND DAMAGING
WINDS...NORTH OF A LINE FROM ANTIOCH TO EWING...THERE IS A THREAT
FOR TORNADOES AS WELL.

ACROSS FAR SOUTHWESTERN NEBRASKA...INCLUDING CHASE
COUNTY...EXTREME FIRE DANGER IS POSSIBLE THROUGH MID EVENING DUE
TO LOW RELATIVE HUMIDITIES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

A FAIRLY ACTIVE PATTERN WILL CONTINUE INTO THE WEEKEND AND EARLY
NEXT WEEK. SHOWERS AND THUNDERSTORMS ARE POSSIBLE DAILY WITH THE
THREAT FOR STRONG TO POSSIBLY SEVERE THUNDERSTORMS MAINLY DURING
THE AFTERNOON AND EVENING HOURS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

CLB

In the hours before

Special weather statement, Jun 11, 6:28 PM MDT, 3 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
728 PM CDT TUE JUN 11 2013

NEZ022>024-035-036-120130-
ARTHUR NE-GARDEN NE-GRANT NE-HOOKER NE-MCPHERSON NE-
628 PM MDT TUE JUN 11 2013

...SIGNIFICANT WEATHER ADVISORY FOR ARTHUR...NORTHWESTERN
MCPHERSON...SOUTHWESTERN HOOKER...SOUTHEASTERN GRANT AND EASTERN
GARDEN COUNTIES UNTIL 730 PM MDT/830 PM CDT/...

AT 625 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 13 MILES WEST OF ARTHUR...MOVING NORTHEAST AT 35
MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  ARTHUR...
  MCKEAG...
  VELMA...
  JENSEN LAKE...
  HAYTHORN LAKE...
  SAND PUDDIN LAKE...
  SPRING VALLEY LAKE...
  BUCKTAIL LAKE...
  GREEN LAKE...
  THREE MILE LAKE...
  PRATT LAKE...
  LENA...
  BUCKTAIL...
  CALORA...
  COGILL LAKE...
  FLATTS...
  DIAMOND BAR LAKE...
  SAND BEACH LAKE...
  SCHNICK LAKE...
  CARR LAKE...

THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 158 AND 165.

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 115 AND 152.

THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 165 AND 195.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

SPRINGER
Special weather statement, Jun 11, 8:29 PM MDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
929 PM CDT TUE JUN 11 2013

NEZ004-120315-
SHERIDAN NE-
829 PM MDT TUE JUN 11 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SHERIDAN COUNTY
UNTIL 915 PM MDT...

AT 824 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 18 MILES NORTHWEST
OF PINE RIDGE TO 32 MILES WEST OF HAY SPRINGS...AND MOVING EAST AT 30
MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS OF 50 MPH ARE EXPECTED
WITH THESE STORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING. AT ITS
CURRENT MOVEMENT...THIS LINE OF THUNDERSTORMS WILL MOVE INTO
NORTHWEST SHERIDAN COUNTY AROUND 845 PM MDT.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  HAY SPRINGS...
  WHITE CLAY...
  METCALF STATE WILDLIFE MANAGEMENT AREA...
  INTERSECTION OF HIGHWAY 87 AND CRAVEN CREEK ROAD...
  INTERSECTION OF BEAVER CREEK ROAD AND WHITE CLAY CREEK ROAD...
  INTERSECTION OF HIGHWAY 87 AND LARABEE ROAD...
  INTERSECTION OF HIGHWAY 87 AND ANTELOPE ROAD...

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 74 AND 82.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

SPRINGER

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 9:00 PM MDTSevere Thunderstorm WarningLBFSheridan45 min
Jun 11, 9:51 PM MDTSevere Thunderstorm WarningLBFLoup39 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.